# SDR DALA12014620938

- Difficulty date: October 26, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,218 hours, 45,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 579-598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LIGHTNING STRIKE WAS REPORTED ON THE RT WINDOW BELT PANEL BETWEEN BS 579 AND 598.   A REPAIR DOUBLER WAS INSTALLED.
